# SDR DL73S040949

- Difficulty date: October 5, 2004
- Submitted: October 11, 2004
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 57,891 hours, 43,693 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta Str
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON X-2 LETTER CK, 3.5 INCH CRACK IN FUSELAGE SKIN STA 944 AND STR 25 RIGHT.  REPAIRED PER SRM 53-30-3 FIG 48.
